# SDR LR7A2012100500401

- Difficulty date: October 5, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 37,582 hours, 15,719 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Splice
- Part number: 3440183
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10,  FOUND LEFT OTBD FLAP T/E SPLICE EXFOLIATION CORROSION AT OWS 173.  R & R SPLICE IAW SMP 583 51-70.
